# SDR CHQ00009

- Difficulty date: July 21, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- Aircraft time: 24,691 hours, 25,877 cycles
- Engine: Ge CT75A2
- Engine time: 24,570 hours, 25,792 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD AFTER LT OIL PROP PRESSURE INDICATION.  MAINTENANCE SECURED CANNON PLUGS.
